# SDR IPXA2023082526833

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 25,042 hours, 9,213 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** APU GEN INTERMITTENTLY CUTS ON AND OFF*OII 2* DEFERRED APU GEN IAW MEL 22-00-2A. NON ETOPS. PLACARD INSTALLED. DMP C/W
